# SDR REXA2014020900198

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 20,641 hours, 17,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT BEHIND CAPTAIN'S SEAT SECURING STRAP BROKE.  REPLACED EMERGENCY FLASHLIGHT ASSEMBLY IAW CRJ 200 AMM CHAPT 25.  OPERATIONS CHECKED GOOD.
